# SDR IPXA11567227

- Difficulty date: June 4, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 880-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOOR PANEL AT STA 880 TO STA 900, RBL 25 TO RBL 45 FWD RETAINER FOR SEAL HAS FASTENER PULLED THROUGH.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G.
